# SDR DALA2017050503575

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS 1022, LONGERON 14L.  REPAIRED IAW ETI-17-17-050, REV ORIGINAL, AND ER/A 556410-14, REV ORIGINAL.
